# SDR IPXA2021031866961

- Difficulty date: February 26, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 18,122 hours, 10,898 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 2210081151
- Condition: Damaged
- Location: Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT FAIRING 475AL TE SKIN P/N 221-0081-151 PANEL ATTACHMENT HOLES ELONGATED AND INTERIOR CRACKINGREPAIRED IAW UPS EO A300-5450-79496
